MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLY SURGICLIP; CLIP, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN POLY SURGICLIP; CLIP, IMPLANTABLE
Model Number 133649
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device experienced issue with the loading/firing of the clips.A second product had to be opened and used to complete the case.There was no patient harm.

Brand Name
POLY SURGICLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8127314
Report Number1219930-2018-06468
Device Sequence Number16217135
Product Code FZP
UDI-Device Identifier10884521133679
UDI-Public10884521133679
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K900122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133649
Device Catalogue Number133649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1